| Model Number |
8CN85A |
| Medical Device Problem Codes |
Defective Component (2292); Gas/Air Leak (2946); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Codes |
Hypoventilation (1916); Unintended Extubation (4564); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/11/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the additional air was inflated into the cuff of the tracheostomy tube, and it did get in.There was no patient injury.
Additional Manufacturer Narrative
Additional information: b2, b3, b5, e1 (first name, last name, phone number), e4 (email), g3, h1, h6 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the cuff of the first tracheostomy tube did not work after 48 hours of being use.The patient could not be properly ventilated because of the issue despite the pilot balloon filled with air.The tube was replaced.Later at night, the second tube appeared to have a blockage in the air tube between the pilot line and the tracheostomy cuff balloon.Once a guide wire was passed through the air tube into the tracheostomy cuff to release the obstruction the cuff was then inflatable.But, due to continuous cuff leakage the tube was replaced with different tube.
Additional Manufacturer Narrative
Correction: h6, to add fdp (extubate) and imf (additional device required) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.